Has anyone had same symptoms , zomorph / tramadol , was very worried , Thankyou

Hi there , I was diagnosed with fibromyalgia around 5 weeks ago , I'm on sirtrline & tramadol slow release , I've been fine on the tramadol up to today , yesterday morning I took zomorph 10mg, that evening I took same again , within 20 minutes of taking second dose I couldn't swallow properly and had ringing in my ears , made myself stay awake as was a bit scared to be honest, so I've not took another zomorph ,, so this evening I've reverted back to my tramadol and have found in trembling and feel a little spaced out , has anyone else had these symptoms, thanks for your help xx #zomorph #tramadol #fibromyalgia

26 Replies

  • You may be allergic to some of the ingredients in the tablets. I am allergic to codiene so cant take anything with them in. I would advise you to go back to your doctor and speak to them.


  • Thankyou Charlie , was so worried , will stop all meds till I speak to doctor tomorrow xx

  • hope it helps. i felt very spaced out when taking codiene, was a nasty feeling like my arms and legs werent attached to my body.

    Much love. xx

  • Thankyou , that's how I'm feeling but shaking and ringing in my ears , thanks for your help , much love right back to you xx

  • Please see your dr about these reactions, they don't seem right.p

    Good luck and best wishes.

  • Will do , Thankyou xx

  • Thankyou , just was worried how I'm feeling , feel rubbish with the fibromyalgia without being worse on meds , good luck and best wishes back to you xx

  • That's ok. Unfortunately I was allergic or had bad reactions to the meds that Drs tried on me too.

    Good luck.

  • Thanks for the reassurance I was scared I was going into overdose and just pasted room until 3am this morning to stay awake , thanks fibropop, take care xx

  • I know it's not good. You did the right thing.

    Take care and best wishes.

  • Thankyou take care , all the best xx

  • 👍😊

  • hopefully you will learn to manage your fibro, i have after a fair few years, i can still work part time and lead a relatively normal life. i have also learnt what happens to my body just before a flare up so i can take preventive measures to try and minimize the flare, but just learn to read your body and when it tells you to rest, rest and don't fight it.

  • Think that's half my battle as been working all the time and just feeling crap and so tired constantly , so loads of energy drinks and carried on , but then it hit me likes ton of bricks and work has had to stop for a couple of weeks xx thanks for the reassurance hopefully I will learn how to deal better with it xx

  • And please dont think your just being lazy you are not.


  • Awww Thankyou , it's a relief to know people do understand , much love xx

  • Your doctor should encourage you to carry on working but limit your hours. I will know no longer work more than 20 hours a week as i can cope with that. My employer are not the best, but after many letters from my g,p stating that i can no longer work more than the 20 hours they have reluctantly reduced them. xx

  • Don't know if school would allow that , I have worked there 6 years but they don't like anyone having time off even for sickness , they send you to occupational health etc , I also run my own business which I have now slowed down with until I get right , been so lovely chatting to you as you know exactly were I'm coming from xx

  • I Just have to reply to you because I love your user name! My names Louise and I was born in 1979 also so it caught my eye! Lol! But on a series not please see your g.p as I had a reaction to codeine once and it was similar. Stay safe and mention it to the doctor before you take anymore.

    Take care x

  • Oh wow hi Louise lol , thanks and I will do xx

  • Louise, Sorry to hear you experienced that as I'm sure it scared you.I don't take that med so can't be of much help.You should ask your pharmacist. Good luck.Peck 🐤

  • Thanks peck , will do , all the best to you , Louise 🐣

  • Thanks!! Peck.🐤

  • That sounds scary, I think fibro makes us more sensitive to meds. I took ibuprofen once and had that ringing in my ears and everything went white, it was horrible. Hope you find an alternative. Xx

  • Hi Louise1979

    I am so genuinely sorry to read this and I would discuss this with your doctor a soon as possible just to make sure that it is safe for you to take these medications? It is possible that they are interacting with one another? I am not on any of these myself but I want to sincerely wish you all the best of luck, and please look after yourself.

    All my hopes and dreams for you


  • You get use to tram soon on higest dose now welcome to fibro enjoy every min of day you can control it try bacclovin

You may also like...